# SDR AALA201809049006

- Difficulty date: September 1, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N969TW
- Make and model: Doug MD 83
- Aircraft serial: 53619
- Aircraft time: 51,433 hours, 25,763 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 3363
- Part serial: LS015
- Condition: Unsecure
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. CATERING OPENED R1 DOOR AND SLIDE PACK CAME OUT OF DOOR AND FELL ONTO THE RAMP, IT DID NOT DEPLOY. REPLACED R1 DOOR SLIDE PER MCM CARD 25-94-20 AND AMM 25-62-00.
